# SDR AALA991332

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AA
- Make and model: Boeing 757223
- Aircraft serial: 27054
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXI TFLOOR PATH LIGHTS IN AFT CABIN INOPERATIVE.  RECONNECTED WIRING TO EMERGENCY EXIT FLOOR PATH LIGHTS IN AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
